# SDR AALA202409236101

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 38,281 hours, 16,374 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ROTATION RIGHT FWD OVERWING AND RIGHT AFT OVERWING DOOR LIGHTS ILLUMINATED. RAN THE QRH, PRESSURIZATION WAS NORMAL AND DOORS WERE IN A SAFE CONFIGURATION. MAINTENANCE REPLACED R 743 RELAY IAW FIM 52-20-00-810-801.
